American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Kenneth S. Williams. Note on the Kloosterman sum . Proc. Amer. Math. Soc. 30 (1971) 61-62. MR 0285501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kenneth S. Williams. Note on Sali\'e's sum . Proc. Amer. Math. Soc. 30 (1971) 393-394. MR 0284408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bruce C. Berndt. The functional equation of some Dirichlet series . Proc. Amer. Math. Soc. 29 (1971) 457-460. MR 0276181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans Riesel and Gunnar Göhl. Some calculations related to Riemann's prime number formula . Math. Comp. 24 (1970) 969-983. MR 0277489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. H. Lehmer. Note on the distribution of Ramanujan's tau function . Math. Comp. 24 (1970) 741-743. MR 0274401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Spira. Another zero-free region for $\zeta \sp{(k)}\,(s)$ . Proc. Amer. Math. Soc. 26 (1970) 246-247. MR 0263754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. C. Berndt. Erratum: ``On the zeros of the Riemann zeta-function'' . Proc. Amer. Math. Soc. 24 (1970) 839. MR 0252331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. IV . Trans. Amer. Math. Soc. 149 (1970) 179-185. MR 0260685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bruce C. Berndt. On the zeros of the Riemann zeta-function . Proc. Amer. Math. Soc. 22 (1969) 183-188. MR 0242777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. III . Trans. Amer. Math. Soc. 146 (1969) 323-348. MR 0252330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. J. Good and R. F. Churchhouse. The Riemann hypothesis and pseudorandom features of the M\"obius sequence . Math. Comp. 22 (1968) 857-861. MR 0240062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Spira. Zeros of sections of the zeta function. II . Math. Comp. 22 (1968) 163-173. MR 0228456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ronald Alter. On a necessary condition for the validity of the Riemann hypothesis for functions that generalize the Riemann zeta function . Trans. Amer. Math. Soc. 130 (1968) 55-74. MR 0218312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Spira. Approximate functional approximations and the Riemann hypothesis . Proc. Amer. Math. Soc. 17 (1966) 314-317. MR 0199163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raymond Ayoub. A note on the Riemann zeta function . Proc. Amer. Math. Soc. 17 (1966) 1215-1217. MR 0197412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. J. Mordell. Irrational power series. III . Proc. Amer. Math. Soc. 16 (1965) 819-821. MR 0183707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tom M. Apostol. A short proof of Sh\^o Iseki's functional equation . Proc. Amer. Math. Soc. 15 (1964) 618-622. MR 0164942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel Shanks. Polylogarithms, Dirichlet series, and certain constants . Math. Comp. 18 (1964) 322-324. MR 0175275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stephan R. Cavior. Exponential sums related to polynomials over the ${\rm GF}(p)$ . Proc. Amer. Math. Soc. 15 (1964) 175-178. MR 0158872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Shanks and John W. Wrench. The calculation of certain Dirichlet series . Math. Comp. 17 (1963) 136-154. MR 0159796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald E. Knuth. Euler's constant to $1271$ places . Math. Comp. 16 (1962) 275-281. MR 0148255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eldon R. Hansen and Merrell L. Patrick. Some relations and values for the generalized Riemann zeta functions. . Math. Comp. 16 (1962) 265-274. MR 0147462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gabriel Klambauer. A note on Nyman's function system . Proc. Amer. Math. Soc. 13 (1962) 312-314. MR 0133305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Bellman and B. Kotkin. On the numerical solution of a differential-difference equation arising in analytic number theory . Math. Comp. 16 (1962) 473-475. MR 0148248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. Carlitz. A recurrence formula for $\zeta (2n)$ . Proc. Amer. Math. Soc. 12 (1961) 991-992. MR 0133306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1